# SDR DALA2019070704066

- Difficulty date: March 7, 2017
- Submitted: July 7, 2019
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 82,899 hours, 37,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT GOGO WI-FI FWD ATG4 ANTENNA, FR 25 TO FR 26, S-43L TO S-42R; SECTION II PERMANENT REPAIR II PER ER/A 539169-14AD REV.B.
